EconPapers    
Economics at your fingertips  
 

Some Generalized Difference Sequence Spaces Defined by Ideal Convergence and Musielak-Orlicz Function

Awad A. Bakery, Elsayed Abdelbayen Elnour Mohamed and Mohamed Alamin Ahmed

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

In the present paper we introduced the ideal convergence of generalized difference sequence spaces combining de La Vallée-Poussin mean and Musielak-Orlicz function over n -normed spaces. We also study some topological properties and inclusion relation between these spaces.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/972363.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/972363.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:972363

DOI: 10.1155/2013/972363

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:972363